My mom age 47 started taking medicines for diabetes since 2014 glycomet Gp3 voglibose o.3 n some multi vitamin tablets , she walks regularly n take proper diet , but sugar level not coming down its keep on fluctuating from 8.3 to 6.3 hb1ac level , n the doctor whom we consulting not taking proper care if please suggest . She is taking cholesterol n thyroid tablet as well , she is very much depressed of taking more tablets ..
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello, really appreciate ur concern. Actually, diabetes management needs individual based approach ; which needs good coordination between doctor & patient. I would suggest show her to diabetologist or endocrinologist. There are many factors which can affect sugars , which should be found out. Take care
Hello, for fluctuations in her diabetes Medication needs to be adjusted, better done with an Endocrinologist. Pls continue diet & exercise.
Depression or feeling low can be due to her diabetes or fluctuating TSH levels also.
Both diabetes & thyroid when controlled well, she ll feel better.
I would need her recent medications - like how many times Glycomet GP3 & Voglibose 0.3 she is taking & what dose of thyroid she is taking with recent TSH report to completely advise her, thanks.
Or pls consult your Endocrinologist for the advise. Thanks.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.